Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 87, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 9, 2009, 4:08 PM CDT for Osage County, Oklahoma. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2009, 4:08 PM CDT (21:08 UTC)
- Expired
- Apr 9, 2009, 4:35 PM CDT
- In force
- 27 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County Osage County, OK
The radar
The Wichita radar (KICT), 110 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 4:26 PM CDT | HAIL 0.88 | Grainola, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 1:44 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 9.1 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1958 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 348 m²/s²
- 0-3 km storm-relative helicity
- 360 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 092108
SVRTSA
OKC113-092200-
/O.NEW.KTSA.SV.W.0087.090409T2108Z-090409T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
408 PM CDT THU APR 9 2009
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 500 PM CDT
* AT 407 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS
TO 60 MPH. THIS STORM WAS LOCATED NEAR SHIDLER...MOVING NORTH AT 40
MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SHIDLER...
FORAKER AND GRAINOLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3700 9643 3666 9654 3673 9682 3678 9681
3679 9676 3696 9676 3699 9675 3700 9674
3700 9651
TIME...MOT...LOC 2108Z 192DEG 34KT 3674 9670
$$2 follow-up statements
000
WWUS54 KTSA 092118
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
418 PM CDT THU APR 9 2009
OKC113-092200-
/O.CON.KTSA.SV.W.0087.000000T0000Z-090409T2200Z/
OSAGE OK-
418 PM CDT THU APR 9 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHERN OSAGE COUNTY...
AT 417 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR WEBB CITY...MOVING
NORTH AT 40 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...FORAKER AND
GRAINOLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3700 9643 3680 9650 3681 9676 3696 9676
3699 9675 3700 9674
TIME...MOT...LOC 2118Z 189DEG 36KT 3687 9667
$$000
WWUS54 KTSA 092135
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
435 PM CDT THU APR 9 2009
OKC113-092145-
/O.CAN.KTSA.SV.W.0087.000000T0000Z-090409T2200Z/
OSAGE OK-
435 PM CDT THU APR 9 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN OSAGE COUNTY IS
CANCELLED...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 9 PM.
LAT...LON 3700 9643 3680 9650 3681 9676 3696 9676
3699 9675 3700 9674
TIME...MOT...LOC 2135Z 189DEG 36KT 3704 9664
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 3:04 PM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, Apr 9, 3:04 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
304 PM CDT THU APR 9 2009
.UPDATE...
&&
.DISCUSSION...
AFTER MONITORING RECENT MESONET OBSERVATIONS OVER WESTERN AND
CENTRAL OKLAHOMA...WENT AHEAD AND PUT OUT A WIND ADVISORY FOR LATE
THIS AFTERNOON AND EVENING FOR AREAS EXPECTED TO SEE THE DRYLINE
PASSAGE THROUGH MID EVENING /GENERALLY ALONG AND WEST OF US 75/.
GUSTS SHOULD DECREASE DURING THE EVENING AS THE ATMOSPHERE
DECOUPLES.
&&
.PREV DISCUSSION... /ISSUED 141 PM CDT THU APR 9 2009/
DISCUSSION...
FORECAST FOCUS HAS DEFINITELY BEEN ON THE FIRST 6 TO 12
HOURS...WITH CONVECTIVE INITIATION EXPECTED WITHIN THE NEXT 2 TO 3
HOURS OVER CENTRAL OKLAHOMA. DRYLINE IS CLEARLY SEEN IN SURFACE
OBSERVATIONS AND IN THE LOCAL 88D MOSAIC...STRETCHING FROM ALVA TO
THE OKC METRO TO WEST OF ARDMORE. SURFACE DEW POINTS HAVE CLIMBED
INTO THE MID AND UPPER 50S /WITH A FEW LOWER 60S/ AHEAD OF THE
DRYLINE...AND WINDS ARE SUFFICIENTLY BACKED IN THE MOIST SECTOR.
CAP IS STILL IN PLACE...BUT LOCAL MESOANALYSIS INDICATES THAT IT
HAS WEAKENED SIGNIFICANTLY IN THE PAST COUPLE OF HOURS. MODEL
PROGS SHOW SURFACE BASED CAPES IN EXCESS OF 2000 J/KG FROM MID
AFTERNOON THROUGH MID EVENING AHEAD OF THE DRYLINE...AND
MESOANALYSIS ALSO INDICATES THAT LCLS REMAIN FAIRLY LOW ACROSS
MUCH OF THE FORECAST AREA. ONCE STORMS ARE ABLE TO INITIATE /WHICH
AGAIN...IS EXPECTED TO BE FAIRLY SOON JUDGING FROM VISIBLE
SATELLITE/ THEY ARE EXPECTED TO BECOME SEVERE FAIRLY
QUICKLY...WITH LARGE HAIL THE MAIN THREAT OWING TO VERY COLD
TEMPERATURES ALOFT. TORNADOES WILL ALSO BE A CONCERN...WITH STRONG
LOW LEVEL SHEAR AND THE AFOREMENTIONED LOWER LCLS PRESENT. MAIN
TORNADO CONCERN IS ACROSS NORTHEAST OKLAHOMA NEAR THE DRYLINE
BULGE AND SURFACE LOW...BUT CANNOT BE RULED OUT FURTHER SOUTH
ALONG THE DRYLINE. STORMS SHOULD BE OUT OF THE FORECAST AREA BY
06Z.
FIRE WEATHER ALSO REMAINS A CONCERN FOR FAR WESTERN PARTS OF THE
AREA ONCE THE DRYLINE PASSES. OBSERVATIONS ACROSS WESTERN AND
CENTRAL OKLAHOMA HAVE SHOWN A VERY QUICK JUMP IN TEMPERATURE AND
SHARP DEW POINT DECREASE BEHIND THE DRYLINE...AND THIS SHOULD
SPREAD INTO AREAS TO THE SOUTH AND WEST OF TULSA LATE THIS
AFTERNOON AND EARLY EVENING. WILL MAKE NO CHANGES TO THE RED FLAG
WARNING.
WRAPAROUND MOISTURE WILL LEAD TO CONTINUED LOW CLOUDINESS AND SOME
SCATTERED SHOWERS ACROSS NORTHEAST OKLAHOMA AND INTO NORTHWEST
ARKANSAS LATE TONIGHT...WITH THE CLOUDS CONTINUING INTO THE
MORNING HOURS TOMORROW. TEMPERATURES WILL BE COOLER TOMORROW
BEFORE BEGINNING TO CLIMB AGAIN ON SATURDAY AHEAD OF ANOTHER STORM
SYSTEM.
STORMS WILL AGAIN BE LIKELY BEGINNING LATE SATURDAY NIGHT AND INTO
SUNDAY AS ANOTHER STRONG UPPER LOW MOVES THROUGH THE CENTRAL AND
SOUTHERN PLAINS. THIS SYSTEM WILL MOVE RATHER SLOWLY...LEAVING
COOL AND WET WEATHER THROUGH THE LATTER PART OF THE WEEKEND AND
INTO EARLY NEXT WEEK. TEMPERATURES WILL CLIMB AGAIN THROUGH THE
MIDDLE PART OF NEXT WEEK BEFORE PRECIPITATION ENTERS THE FORECAST
AGAIN TOWARD NEXT THURSDAY.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING UNTIL 10 PM THURSDAY FOR OKZ049-OKZ053-OKZ059-
OKZ064-OKZ065-OKZ066-OKZ071-OKZ073.
WIND ADVISORY UNTIL 10 PM THURSDAY FOR OKZ049-OKZ053-OKZ054-
OKZ059-OKZ060-OKZ064-OKZ065-OKZ066-OKZ071-OKZ073.
AR...NONE.
&&
SHORT TERM...21
LONG TERM....22Hazardous weather outlook, Apr 9, 1:00 PM CDT, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
100 PM CDT THU APR 9 2009
ARZ001-002-010-011-019-020-029-OKZ049-053>076-101000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
100 PM CDT THU APR 9 2009
...SEVERE THUNDERSTORMS...WITH TORNADOES AND LARGE HAIL...POSSIBLE
THIS AFTERNOON AND EARLY EVENING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 2 PM.
AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 2 PM.
AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS.
FLASH FLOOD.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 4 PM.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
FIRE WEATHER DANGER.
RISK...ELEVATED...SPREADINDEX=61.
AREA...EASTERN OKLAHOMA.
ONSET...AFTER 5 PM.
AREA AT GREATEST RISK...EASTERN OKALHOMA WEST OF HIGHWAY 75.
DISCUSSION...
EARLY THIS AFTERNOON...A SURFACE LOW WAS LOCATED OVER NORTHWEST
OKLAHOMA WITH A DRYLINE ARCING FROM THE LOW INTO CENTRAL OKLAHOMA.
THE OVERALL PROGRESSION OF THIS SYSTEM HAS SLOWED SOME FROM PREVIOUS
FORECASTS...AND THE DRYLINE IS NOW EXPECTED TO STRETCH FROM PAWHUSKA
TO TULSA TO MCALESTER TO HUGH BY 6 PM. RAPID MOISTURE RETURN HAS
OCCURED HEAD OF THE DRYLINE...WITH SURFACE DEWPOINTS ALREADY IN THE
55F-60F RANGE ACROSS EASTERN OKLAHOMA AND WESTERN ARKANSAS.
INITIAL DEVELOPMENT APPEARS POSSIBLE NEAR THE KANSAS/OKLAHOMA BORDER
AFTER 2 PM...GENERALLY NEAR AND EAST OF THE TRACK OF THE SURFACE
LOW. THE CAP IS EXPECTED TO SIGNIFICANTLY DIMINISH BY MID AFTERNOON
ACROSS EASTERN OKLAHOMA...AS STRONG WARMING WORKS EASTWARD INTO THE
REGION JUST BEHIND THE DRYLINE. ISOLATED TO WIDELY SCATTERED
THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE DRYLINE GENERALLY
AFTER 3-4 PM...WITH THE ACTIVITY EVENTUALLY INCREASING IN COVERAGE
AND MOVING INTO NORTHWEST ARKANSAS BY THE EARLY EVENING.
WITH SURFACE BASED CAPES AROUND 2000 J/KG AND FAVORABLE WIND
PROFILES...ANY STORM THAT DEVELOPS COULD QUICKLY BECOME SEVERE.
STRONGLY BACKED SURFACE WINDS AND IMPRESSIVE LOW-LEVEL HELICITY
VALUES ARE SUPPORTIVE OF SUPERCELLS...AND A FEW TORNADOES WILL BE
POSSIBLE...PRIMARLY ACROSS NORTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS.
THE SEVERE WEATHER THREAT SHOULD BE ENDING BY MID-TO-LATE EVENING AS
THUNDERSTORMS MOVE RAPIDLY TO THE NORTHEAST OUT OF THE FORECAST AREA.
IN ADDITION...DANGEROUS FIRE WEATHER CONDITIONS WILL DEVELOP ACROSS
PARTS OF EASTERN OKLAHOMA WEST OF THE DRYLINE BY LATE AFTERNOON OR
EARLY EVENING. DRY SOUTHWEST WINDS GUSTING TO 30 MPH WILL QUICKLY
DROP RELATIVE HUMIDITIES INTO THE 15 TO 20 PERCENT RANGE IN AREAS
WEST AND SOUTHWEST OF A PAWNEE TO HENRYETTA TO HUGO LINE. PLEASE SEE
THE LATEST RED FLAG WARNING...OKCRFWTSA...FOR ADDITIONAL DETAILS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER GROUPS SHOULD PREPARE FOR ACTIVATION THIS AFTERNOON.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...HIGH WIND POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY THROUGH WEDNESDAY...NO HAZARDS.
EXTENDED DISCUSSION...
GUSTY NORTHWESTERLY WINDS FRIDAY MORNING WILL SLOWLY DIMINISH LATE
IN THE DAY. THE NEXT UPPER SYSTEM WILL BEGIN TO AFFECT THE AREA LATE
SATURDAY NIGHT...WITH WIDESPREAD SHOWERS AND THUNDERSTORMS EXPECTED
SUNDAY INTO SUNDAY NIGHT. SOME SEVERE WEATHER IS POSSIBLE...ALTHOUGH
HEAVY RAINFALL WILL LIKELY BE THE MAIN THREAT FROM THIS SYSTEM.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Special weather statement, Apr 9, 3:25 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
325 PM CDT THU APR 9 2009
OKZ054-059-092100-
OSAGE OK-PAWNEE OK-
325 PM CDT THU APR 9 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHERN OSAGE AND PAWNEE
AT 326 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
TERLTON...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OSAGE...HOMINY...WYNONA...TERLTON
AND CLEVELAND.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3649 9610 3617 9642 3617 9653 3619 9656
3661 9634
TIME...MOT...LOC 2026Z 212DEG 34KT 3622 9647Special weather statement, Apr 9, 4:06 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
406 PM CDT THU APR 9 2009
OKZ060-061-064>067-070-071-073-092130-
CREEK OK-MCINTOSH OK-MUSKOGEE OK-OKFUSKEE OK-OKMULGEE OK-PITTSBURG
OK-ROGERS OK-TULSA OK-WAGONER OK-
406 PM CDT THU APR 9 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
OKMULGEE...WESTERN WAGONER...SOUTHERN ROGERS...SOUTHEASTERN
CREEK AND TULSA
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN MUSKOGEE AND EASTERN OKFUSKEE
IN SOUTHEAST OKLAHOMA
WESTERN MCINTOSH AND NORTHWESTERN PITTSBURG
AT 406 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES SOUTH OF KELLYVILLE TO 14 MILES SOUTHWEST
OF VERNON...MOVING NORTHEAST AT 30 MPH.
A LARGE PORTION OF OKMULGEE...NORTHWESTERN MUSKOGEE...WESTERN
WAGONER...SOUTHERN ROGERS...SOUTHEASTERN CREEK...EASTERN OKFUSKEE...
WESTERN MCINTOSH...TULSA AND NORTHWESTERN PITTSBURG COUNTIES WILL BE
AFFECTED BY THESE STORMS THROUGH 430 PM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3630 9562 3535 9556 3504 9608 3505 9609
3509 9607 3513 9601 3515 9601 3516 9599
3529 9599 3529 9624 3592 9628
TIME...MOT...LOC 2106Z 235DEG 26KT 3589 9618 3511 9613The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 4:43 AM CDT | Red Flag Warning | TSA | Choctaw, Creek, Haskell, Latimer, McIntosh, Muskogee and 7 more | 17 hr |
| Apr 9, 2:59 PM CDT | Wind Advisory | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 7 hr |
| Apr 9, 3:25 PM CDT | Special Weather Statement | TSA | Osage | 35 min |
| Apr 9, 4:06 PM CDT | Special Weather Statement | TSA | McIntosh, Okmulgee | 24 min |
| Apr 9, 4:10 PM CDT | Severe Thunderstorm Warning | TSA | Creek, McIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa and 1 more | 65 min |
| Apr 9, 4:39 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Pittsburg | 66 min |
| Apr 9, 4:45 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa | 45 min |
| Apr 9, 4:51 PM CDT | Tornado Warning | TSA | McIntosh | 39 min |
| Apr 9, 4:52 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 53 min |
| Apr 9, 4:57 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Tulsa, Washington | 63 min |
| Apr 9, 4:59 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 61 min |
| Apr 9, 5:05 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Okmulgee, Wagoner | 55 min |
| Apr 9, 5:28 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, McIntosh, Muskogee, Pittsburg, Sequoyah | 62 min |
| Apr 9, 5:31 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Ottawa, Washington | 59 min |
| Apr 9, 5:44 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Ottawa, Rogers | 43 min |
| Apr 9, 5:46 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg, Pushmataha | 29 min |
| Apr 9, 5:55 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Wagoner | 35 min |
| Apr 9, 6:02 PM CDT | Tornado Warning | TSA | Craig, Delaware, Ottawa | 43 min |
| Apr 9, 6:04 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, Sequoyah | 56 min |
| Apr 9, 6:17 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer | 13 min |
| Apr 9, 6:23 PM CDT | Tornado Warning | TSA | Haskell, Latimer, LeFlore | 37 min |
| Apr 9, 6:27 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 78 min |
| Apr 9, 6:31 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 19 min |
| Apr 9, 6:37 PM CDT | Tornado Warning | TSA | LeFlore, Pushmataha | 23 min |
| Apr 9, 6:44 PM CDT | Severe Thunderstorm Warning | TSA | Adair, LeFlore, Sequoyah | 76 min |
| Apr 9, 6:49 PM CDT | Tornado Warning | TSA | LeFlore, Pushmataha | 56 min |
| Apr 9, 6:51 PM CDT | Tornado Warning | TSA | Latimer, LeFlore | 36 min |
| Apr 9, 6:59 PM CDT | Tornado Warning | TSA | Sequoyah | 31 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.